# SDR CALA2025030702618

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N14515
- Make and model: Airbus A321-271NX
- Aircraft serial: 12049
- Aircraft time: 1,822 hours, 654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY FLASHLGTS IN AFT GALLEY INOP INSTALLED NEW BATTERY IN THE THE INOP FLASHIGHT (ONE) AND INSTALLED NEW SEALS ON BOTH IN AFT GALLEY.
